Keywords = completeness
Fuzzy sets on uniform spaces

Volume 20, Issue 6, November and December 2023, Pages 123-135

Daniel Jardón; Iván Sánchez; Manuel Sanchis


Completeness of Hutton $[0,1]$-quasi-uniformities induced by a crisp uniformity

Volume 16, Issue 6, November and December 2019, Pages 143-158

J. Rodrguez-Lopez; S. Romaguera; M. Sanchis


Equality propositional logic and its extensions

Volume 16, Issue 5, September and October 2019, Pages 125-137

X. L. Gao; X. L. Xin


Remarks on completeness of lattice-valued Cauchy spaces

Volume 12, Issue 4, July and August 2015, Pages 123-132

Gunther Jager


SOME RESULTS ON INTUITIONISTIC FUZZY SPACES

Volume 4, Issue 1, March and April 2007, Pages 53-64

S. B. Hosseini; Donal O’Regan; Reza Saadati